# SDR ASOA2013103009297

- Difficulty date: September 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,114 hours, 27,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP FITTING GOUGED.  REPAIRED IAW REO 601R-57-51-143.   MAJOR REPAIR.
